On oscillation of a multiplicative delay logistic equation

L. Berezansky, E. Braverman

Research output: Contribution to journalConference articlepeer-review

2 Scopus citations


For a scalar delay gneeralized logistic equation, explicit oscillation conditions are established. Parameters such as coefficient and delays are never assumed to be continuous. The delay logistic equation is known as the Hutchinson's equation where positive constants have been investigated bearing sufficient conditions for the oscillation and the nonoscollation of a specific function.

Original languageEnglish
Pages (from-to)1199-1209
Number of pages11
JournalNonlinear Analysis, Theory, Methods and Applications
Issue number2
StatePublished - 1 Aug 2001
Event3rd World Congres of Nonlinear Analysts - Catania, Sicily, Italy
Duration: 19 Jul 200026 Jul 2000


  • Comparison theorems
  • Multiplicative delay logistic equation
  • Nonoscillation
  • Oscillation

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics


Dive into the research topics of 'On oscillation of a multiplicative delay logistic equation'. Together they form a unique fingerprint.

Cite this